Loading [MathJax]/jax/output/SVG/config.js
Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyabinskiy Fiziko-Matematicheskiy Zhurnal, 2018, Volume 3, Issue 3, Pages 276–294
DOI: https://doi.org/10.24411/2500-0101-2018-13302
(Mi chfmj105)
 

Mathematics

The conjugation problems for some analogues of the equation of longitudinal waves with a discontinuous coefficient

A. I. Grigorieva

North-Eastern Federal University named after M. K. Ammosov
References:
Abstract: It is studied the solvability of conjugation problems for a composite type equation with a discontinuous coefficient. In the first case it is considered the elliptic problem and in the second — an initial-boundary problem. By the method of continuation with respect to a parameter, existence and uniqueness theorems for regular solutions are proved. Also, various examples of the nonuniqueness of the existence of solutions are given, depending on how the discontinuous function behaves in one or another given region.
Keywords: discontinuous coefficient, conjugation problem, regular solution, existence and uniqueness of a solution, method of parameter extension, apriory estimate.
Received: 22.04.2018
Revised: 30.06.2018
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. I. Grigorieva, “The conjugation problems for some analogues of the equation of longitudinal waves with a discontinuous coefficient”, Chelyab. Fiz.-Mat. Zh., 3:3 (2018), 276–294
Citation in format AMSBIB
\Bibitem{Gri18}
\by A.~I.~Grigorieva
\paper The conjugation problems for some analogues of the equation of longitudinal waves with a discontinuous coefficient
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2018
\vol 3
\issue 3
\pages 276--294
\mathnet{http://mi.mathnet.ru/chfmj105}
\crossref{https://doi.org/10.24411/2500-0101-2018-13302}
\elib{https://elibrary.ru/item.asp?id=35559232}
Linking options:
  • https://www.mathnet.ru/eng/chfmj105
  • https://www.mathnet.ru/eng/chfmj/v3/i3/p276
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Statistics & downloads:
    Abstract page:218
    Full-text PDF :89
    References:43
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025